MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2330
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer date: the device was manufactured in july 2012 based on the three-digit lot number.The specific date could not be determined with that information.The suspect device was sent to an olympus service center for evaluation.Inspection and testing confirmed the complaint.One side of the grey lock levers and one side of the metal clips were detached and missing from the plastic connector side.The missing/detached metal clip and lock lever were not returned.A review of the device history record was unable to be reviewed for this device since the manufacturing date could not be determined with the available information.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the legal manufacturer's investigation, it is likely the connecting tube could not be connected due to detachment of the lock lever by external stress.As for the cause of the external stress, the user may have applied force toward the incorrect direction.However, a definitive root cause of the reported issue could not be identified.The device's instruction manual provides the following, which may help to detect the issue: "move the lock levers of the preprocessor side connector to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.In addition, there were scratches on the outside of the tube, on the plastic connector, on the teflon connector, and on the connecting lever.Per the legal manufacturer, these device defects have no potential to cause or contribute to death or serious injury if the malfunctions were to recur.
 
Event or Problem Description
The customer reported the subject device could not be connected to the channel connector in the reprocessing basin.There was no harm or user injury reported due to the event.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16330254
Report Number9610595-2023-02020
Device Sequence Number6789482
Product Code FEB
UDI-Device Identifier04953170404207
UDI-Public04953170404207
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2330
Device Lot Number27A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OER-PRO: OLYMPUS ENDOSCOPE REPROCESSOR
Patient SexUnknown